American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Nigel P. Byott and G. Griffith Elder. Integral Galois module structure for elementary abelian extensions with a Galois scaffold. Proc. Amer. Math. Soc. 142 (2014) 3705-3712.
Abstract, references, and article information   
View Article: PDF

[2] E. B. Vinberg. On the algebra of Siegel modular forms of genus $2$. Trans. Moscow Math. Soc. 74 (2013) 1-13.
Abstract, references, and article information   
View Article: PDF

[3] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information   
View Article: PDF

[4] Mark Reeder and Jiu-Kang Yu. Epipelagic representations and invariant theory. J. Amer. Math. Soc. 27 (2014) 437-477.
Abstract, references, and article information   
View Article: PDF

[5] O. Yu. Ivanova. On the relationship between Kurihara's classification and the theory of ramification removal. St. Petersburg Math. J. 24 (2013) 283-299.
Abstract, references, and article information   
View Article: PDF

[6] Sara Checcoli. Fields of algebraic numbers with bounded local degrees and their properties. Trans. Amer. Math. Soc. 365 (2013) 2223-2240.
Abstract, references, and article information   
View Article: PDF

[7] Manabu Yoshida. An ultrametric space of Eisenstein polynomials and ramification theory. Proc. Amer. Math. Soc. 140 (2012) 4141-4151.
Abstract, references, and article information   
View Article: PDF

[8] Armand Brumer and Kenneth Kramer. Arithmetic of division fields. Proc. Amer. Math. Soc. 140 (2012) 2981-2995.
Abstract, references, and article information   
View Article: PDF

[9] Jordi Guàrdia, Jesús Montes and Enric Nart. Newton polygons of higher order in algebraic number theory. Trans. Amer. Math. Soc. 364 (2012) 361-416. MR 2833586.
Abstract, references, and article information   
View Article: PDF

[10] John W. Jones. Wild ramification bounds and simple group Galois extensions ramified only at $2$. Proc. Amer. Math. Soc. 139 (2011) 807-821. MR 2745634.
Abstract, references, and article information   
View Article: PDF

[11] G. Griffith Elder. Galois scaffolding in one-dimensional elementary abelian extensions. Proc. Amer. Math. Soc. 137 (2009) 1193-1203. MR 2465640.
Abstract, references, and article information   
View Article: PDF

[12] Hyunsuk Moon. On mod 3 Galois representations with conductor 4. Proc. Amer. Math. Soc. 135 (2007) 3109-3113. MR 2322740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Da-sheng Wei and Chun-gang Ji. On the number of certain Galois extensions of local fields. Proc. Amer. Math. Soc. 135 (2007) 3041-3047. MR 2322733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yuichiro Taguchi. Induction formula for the Artin conductors of mod $\ell$ Galois representations. Proc. Amer. Math. Soc. 130 (2002) 2865-2869. MR 1908909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sebastian Pauli and Xavier-François Roblot. On the computation of all extensions of a $p$-adic field of a given degree. Math. Comp. 70 (2001) 1641-1659. MR 1836924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lindsay N. Childs. Principal homogeneous spaces and formal groups. Math. Surveys Monogr. 80 (2000) 191-204.
Book volume table of contents   
View Article: PDF

[17] Lindsay N. Childs. Hopf algebras of rank $p^2$. Math. Surveys Monogr. 80 (2000) 149-159.
Book volume table of contents   
View Article: PDF

[18] Lindsay N. Childs. Formal groups. Math. Surveys Monogr. 80 (2000) 171-190.
Book volume table of contents   
View Article: PDF

[19] Lindsay N. Childs. Cyclic extensions of degree $p$. Math. Surveys Monogr. 80 (2000) 113-128.
Book volume table of contents   
View Article: PDF

[20] Lindsay N. Childs. Cyclic Hopf Galois extensions of degree $p^2$. Math. Surveys Monogr. 80 (2000) 161-169.
Book volume table of contents   
View Article: PDF

[21] Lindsay N. Childs. Hopf Galois structures on separable field extensions. Math. Surveys Monogr. 80 (2000) 47-71.
Book volume table of contents   
View Article: PDF

[22] Lindsay N. Childs. Introduction. Math. Surveys Monogr. 80 (2000) 1-5.
Book volume table of contents   
View Article: PDF

[23] Lindsay N. Childs. Hopf algebras and Galois extensions. Math. Surveys Monogr. 80 (2000) 7-45.
Book volume table of contents   
View Article: PDF

[24] Lindsay N. Childs. Taming Wild Extensions: Hopf Algebras and Local Galois Module Theory. Math. Surveys Monogr. 80 (2000) MR MR1767499.
Book volume table of contents   

[25] Lindsay N. Childs. Hopf algebras of rank $p$. Math. Surveys Monogr. 80 (2000) 85-96.
Book volume table of contents   
View Article: PDF

[26] Lindsay N. Childs. Ramification restrictions. Math. Surveys Monogr. 80 (2000) 135-147.
Book volume table of contents   
View Article: PDF

[27] Lindsay N. Childs. Tame extensions and Noether's Theorem. Math. Surveys Monogr. 80 (2000) 73-84.
Book volume table of contents   
View Article: PDF

[28] Lindsay N. Childs. Larson orders. Math. Surveys Monogr. 80 (2000) 97-111.
Book volume table of contents   
View Article: PDF

[29] Lindsay N. Childs. Non-maximal orders. Math. Surveys Monogr. 80 (2000) 129-133.
Book volume table of contents   
View Article: PDF

[30] Francis N. Castro and Carlos J. Moreno. Mixed exponential sums over finite fields. Proc. Amer. Math. Soc. 128 (2000) 2529-2537. MR 1690978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2